# SDR FDEA201410072992

- Difficulty date: October 7, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Damaged
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD NUMEROUS NICKS & SCRATCHES BETWEEN STRINGER 26 LT & 26 RT AT BS 580- 600.  DAMAGE REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 113 AND REPAIRED IAW EA F-5330-T0312729 PART 1.    REPAIR CLASSIFIED AS MAJOR.
